# SDR RRXA001069

- Difficulty date: October 17, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- Aircraft time: 76,823 hours, 28,728 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 25873351125883
- Part serial: 80434099035398
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CO PILOTS ATT GYRO INOP ATTITUDE.  FOUND SIX DEGREE SPILT BETWEEN PILOTS AND CO-PILOTS HSI.  REMOVED AND REPLACED VG IAW DC-8 M/M 34-25-1.  CHECK GOOD.  REMOVED AND REPLACED DG IAW DC-8 M/M 34-21-1.  OPS CHECK GOOD.
